Any risks to wearing jewelry with magnetic closures when taking Coumadin (warfarin) or a blood thinner?
Coumadin (warfarin) no direct risk from magnetic closure on jewelry.
I take Coumadin (warfarin) and my gums are bleeding a little could this be caused by the blood thinner and what should I do?
Possible. Much gum bleeding is poor periodontal attention, flossing, brushing, dental hygiene etc may solve this. If coumadin/warfarin is raising inr out of bound desired, some spontaneous or traumatic bleeding can occur. Check inr and talk to controlling md or clinic.
Needs to be seen. Have your dentist take a look. In general, gums should not bleed. This may be related to your gums being inflamed, the Coumadin (warfarin) or both. We can't give you a proper answer over the internet. It calls for a personal clinical evaluation, along with a medical and dental history and some recent x-rays.
Could be. But you really need to be seen for a comprehensive dental examination as well as letting your doctor who put you on the Coumadin (warfarin) in on the situation since there are several different possible reasons for this reaction.
No, see a dentist. The gum bleeding is not caused by the blood thinner, I'm currently on Coumadin (warfarin) myself and never bleed from my gums because of that, you need to see a dentist for examination and probably cleaning to diagnose the reason for the bleeding gums and wither it is caused by trauma (excessive brushing or flossing)or from gum or periodontal disease.
See a dentist. The Coumadin (warfarin) could contribute to the bleeding gums. However, gum disease is the #1 cause of bleeding gums. Please see a dentist to have your teeth and gums examined.
Does Coumadin (warfarin) make you extremely fatigued? Is there a medication that is a blood thinner but you don't need an INR check?
Rivaroxaban. Coumadin (warfarin) does not make you extremely fatigued unless you're anemic from occult bleeding because of a supratherapeutic (i.e., really high) inr. Make sure you stay on top of your inr and, if you're feeling really fatigued, to have your hemoglobin/hematocrit (which is your blood count) checked. Rivaroxaban is a blood thinner that doesn't require monitoring. Discuss with your pcp.